# SDR 00FDEA00037

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

00-20  AT CR FLT AC BEGAN TO SHAKE ENG NR 1 N1 VIB = 6.0 N2 VIB = 2.2 VIB ABATED WHEN NR 1 THROTTLE PULL TO IDLE.
